MAUDE Adverse Event Report: ABBOTT ENTRANT DR; NO MATCH

ABBOTT ENTRANT DR; NO MATCH
Model Number CDDRA300Q
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Failure to Sense (1559); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During initial implant procedure, loss of capture (loc), increased pacing impedance, failure to sense, and error message was observed on the device.The device was explanted and replaced to resolve event.The patient was stable.
 
Additional Manufacturer Narrative
The reported complaints of failure to capture, high pacing impedance, and failure to sense were confirmed.Complaint of error message could not be confirmed.The device voltage was above elective replacement indicator (eri) upon receipt.Assessment of total projected longevity was performed, and the device was found to have excessive battery depletion.Electrical testing indicated elevated current from the hybrid.Further testing revealed an inadequate internal supply signal due to an anomalous integrated circuit (ic) on the hybrid, consistent with the reported event.A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ENTRANT DR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24709454
Report Number2017865-2026-05778
Device Sequence Number5777646
Product Code NIK
UDI-Device Identifier05415067032843
UDI-Public(01)05415067032843(10)A000157831(17)260531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberCDDRA300Q
Device Catalogue NumberCDDRA300Q
Device Lot NumberA000157831
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown